# SDR SWAA2023060144356

- Difficulty date: May 2, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ECS BAY HAS CRACKED DUCT SUPPORT BRACKET (212A1116) ACCESS PANEL 192CL BS540+6 LBL8. MARKED<[01] REMOVED LH DUCT SUPPORT BRACKET PN#212A1116-1 IAW SRM 51-40-02;[02] INSTALLED NEW/SERVICABLE LEFT ECS BAY DUCT SUPPORT BRACKET P/N:212A1116 PER SOPM#20-50-01;[03] VERIFIED CORRECTIVE ACTION #2. VERIFIED MEASUREMENTS.
